CONSTRAINED APPROXIMATION OF A COMPACT SET IN A NORMED SPACE

Authors

  • KIM-PIN LIM Department of Mathematics, University of Malaya, Kua.la Lumpur, Malaysia.

DOI:

https://doi.org/10.5556/j.tkjm.21.1990.4699

Keywords:

peak functionals, constrained approximation problems

Abstract

CONSTRAINED APPROXIMATION OF A COMPACT SET IN A NORMED SPACE

References

Cheney, E. W., Introduction to Approximation Theory, McGraw -Hill Pub. (1966).

Dunford, N. and Schwartz, J. T., Linear Operators, Part 1, New York , Int. Pub. (1958) p. 412.

Laurent, P. J. and Pham-Tuan, Global approximation of a compact set by element of a convex set in normed space. Num. Math. 15(1970) 137- 150.

Lorentz, G. G. and Zeller, K. L., Gleichmassige approximation durch monotone polynome. Math. Z. 109(1969) 87-91.

Lorentz, G. G. and Zeller, K. L. , Monotone approximation by algebraic polynomials. Tran. AM. Math. Soc. 149(1970) 1-18.

Roulier, J., Monotone and weight approximation. Dissertation , Syracuse University, 1968.

Taylor, G. D. , On approximation by polynomial having restricted ranges. SIAM J. Numer. Anal. 5(1968) 258-268.

Taylor, G. D., Approximation by functions having restricted ranges, equality case. Numer. Math. 14(1969) 71-78.

Taylor, G. D., Approximation by functions having restricted ranges III. J. Math Anal. and Appl. 27(1969) 241-248.

Downloads

Published

1990-03-01

How to Cite

LIM, K.-P. (1990). CONSTRAINED APPROXIMATION OF A COMPACT SET IN A NORMED SPACE. Tamkang Journal of Mathematics, 21(1), 89–100. https://doi.org/10.5556/j.tkjm.21.1990.4699

Issue

Section

Papers